# SDR 9901886623

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A305611
- Condition: Malfunctioned
- Location: Door 2r
- Component: Bfgoodrich, 7A123858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, DOOR 2R SLIDE DEPLOYED BUT DID NOT INFLATE.  REPLACED SLIDE, OPERATIONAL CHECK GOOD.
